# SDR UALA2011040601653

- Difficulty date: April 5, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 58,114 hours, 8,313 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 315W35514
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND SECTION OF DAMAGED SEAL, LESS THAN 10 PERCENT. REMAINING SEAL SECURE AND RESEALED ENDS WERE DAMAGED REMOVED. PART INF (PCN 120-2870). NIL STOCK IN SYSTEM. LOOKED FOR SEAL MATCH AT SMB NOTHING FOUND NEED 120-2870. MF7133 CREATED TO MONITOR.  UPON REINSPECTION FOUND DAMAGE HAS PROGRESSED TO APPROX. 25 PERCENT OF SEAL IS NOW MISSING OR DAMAGED. 120-2870 ISSUED TO SFOJB.  REMOVED REV SLEEVE FOR ACCESS.  REPLACED RT SLEEVE BULB SEAL PER MM.
